# SDR ASAA2018121427331

- Difficulty date: December 11, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,701 hours, 4,824 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 29329
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 4,602 hours, 1,525 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMP CONT ZONE TEMP ILLUMINATED. IT GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. REPLACED FWD CABIN TRIM AIR MODULATING VALVE PER B737-900 AMM 21-62-01-400-801, OPS CK GOOD, GREEN "GO" LIGHT ILLUMINATED.
